# SDR USAA920070866

- Difficulty date: September 25, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 47,744 hours, 32,272 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION - NR 6006809, CRACKED STRINGER SPLICE, BS 348, S15L.  REPLACED STRINGER SPLICE, BS 348, S15L IAW B737 SRM 51-10-02.
